# SDR ASAA2022120941085

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,662 hours, 7,726 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 87F2809
- Condition: Inoperative
- Location: Apu
- Part time: 6,067 hours, 10,307 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FELL OFF LINE PRIOR TO PUSHBACK. GROUNDED - YES. REMOVED AND REPLACED APU GENERATOR WITH REFERENCE B737-900 AMM 49-41-21-400-801 STEP (H) (7C). OPS CHECK GOOD AND NO LEAK FOUND WITH REF AMM 49-41-21-710-001.
